# SDR SWAA2016030849750

- Difficulty date: March 1, 2016
- Submitted: March 8, 2016
- Operation: Air carrier
- Aircraft: N945WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36660
- Aircraft time: 20,876 hours, 12,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6561374
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TO SIDEWALL SUPPORT CORRODED, BETWEEN BS 727B - 847, LBL 21.  R & R SUPPORT IAW SRM.
